# SDR 95ZZZX1542

- Difficulty date: February 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N334JS
- Make and model: Emb EMB-120RT
- Aircraft serial: 120056
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Proximity Sensor
- Part number: 922FSA6NZ735A
- Condition: Defective
- Location: Rt Main Gear
- Component: Honeywell
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLT 4248 - UNABLE TO RETRACT LANDING GEAR AFTER TAKOFF, RETURNED TO GATE.  AIRCRAFT LATER FERRIED TO CAK WHERE MAINTENANCE PERSONNEL REPLACED RT MLG WEIGHT-ON-WHEELS PROXIMITY SENSOR.
